The equitype and quasi-equitype decompositions of arbitrary permutations by permutations of order 2 or 3

  • Wang Efang
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1185)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. Hall, The Theory of Groups, Macmillan, New York, 1959.MATHGoogle Scholar
  2. 2.
    H. Wielandt, Finite Permutation Groups, Academic Press, New York, 1964.MATHGoogle Scholar
  3. 3.
    O. Ore, Some remarks of commutators, Proc. Amer. Math. Soc., 2(1951), 307–314.MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    N. Ito, A theorem on the alternating group An (n≧5), Math. Japan, 2(1951), 59–60.MathSciNetMATHGoogle Scholar
  5. 5.
    E. Bertram, Even permutations as a product of two conjugate cycles, J. Comb. Theory, 12(1972), 368–380.MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    G. Boccara, Decompositions d'une permutation d'un ensemble fini product de deux cycles, Discrete Math. 23(1978), 180–205.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Wang Efang
    • 1
  1. 1.Department of MathematicsPeking UniversityBeijingChina

Personalised recommendations